Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/151324
Title: Controllability of impulsive singularly perturbed systems and its application to a class of multiplex networks
Authors: Yang, Wu
Wang, Yan-Wu
Guan, Zhi-Hong
Wen, Changyun
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2019
Source: Yang, W., Wang, Y., Guan, Z. & Wen, C. (2019). Controllability of impulsive singularly perturbed systems and its application to a class of multiplex networks. Nonlinear Analysis: Hybrid Systems, 31, 123-134. https://dx.doi.org/10.1016/j.nahs.2018.08.011
Journal: Nonlinear Analysis: Hybrid Systems
Abstract: This paper is concerned with the controllability problem of impulsive singularly perturbed systems (ISPSs). A new analytical approach is developed by integrating the merits of the fast–slow decomposition, Chang transformation and Gram-like matrix, and then some ε-independent necessary and sufficient controllable conditions are obtained. In addition, the upper bound of ε is given when deriving the sufficient controllable conditions. Moreover, a new type of heterogeneous multiplex multi-time-scale networks is introduced and can be further modeled by ISPSs. Based on matrix theory and graph theory, some intuitive and easy-to-test criteria are deduced for the controllability of the proposed networks. It is shown that the network topology, the nodal dynamics, the leader selection, and the inner-coupling interconnection are important controllable factors. Several numerical examples are presented to show the effectiveness of the proposed results.
URI: https://hdl.handle.net/10356/151324
ISSN: 1751-570X
DOI: 10.1016/j.nahs.2018.08.011
Rights: © 2018 Elsevier Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

78
Updated on Jan 20, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.